Show simple item record

dc.contributor.authorJia, Zhe ( )
dc.contributor.authorYang, Zuodong ( Orcid Icon 0000-0002-8998-6704 )
dc.contributor.authorWang, Changying ( Orcid Icon 0000-0002-1404-7649 )
dc.date.accessioned2021-12-03T15:05:37Z
dc.date.available2021-12-03T15:05:37Z
dc.date.issued2019-08-13
dc.identifier.citationJia, Z., Yang, Z., & Wang, C. (2019). Non-simultaneous quenching in a semilinear parabolic system with multi-singular reaction terms. Electronic Journal of Differential Equations, 2019(100), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14992
dc.description.abstractThis article concerns quenching properties of solutions for a semilinear parabolic system with multi-singular reaction terms. We obtain sufficient conditions for the existence of finite time quenching of global solutions. The blow up of time-derivatives at the quenching point is verified. In addition, we identify simultaneous and non-simultaneous quenching, and provide a classification of parameters for the simultaneous quenching rates.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectParabolic systemen_US
dc.subjectMulti-singular boundary fluxen_US
dc.subjectBlow upen_US
dc.subjectNon-simultaneous quenchingen_US
dc.subjectQuenching rateen_US
dc.titleNon-simultaneous quenching in a semilinear parabolic system with multi-singular reaction termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record